MAUDE Adverse Event Report: OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO

OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO
Model Number NEURO ZTI EVO
Medical Device Problem Codes Failure to Read Input Signal (1581); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up reports will be submitted once explant is scheduled and device is received.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall #211014).
 
Event or Problem Description
In vivo tests were performed on (b)(6) 2022 by oticon medical representative.Oticon medical representative reported a sudden loss of hearing.Electrical artefacts measurements and impedance measurements could not be performed due to the inability to connect the neuro zti evo implant, serial number (b)(4) to the sound processor.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval,it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall #211014).
 
Event or Problem Description
In vivo tests were performed on (b)(6) 2022 by oticon medical representative.Oticon medical representative reported a sudden loss of hearing.Electrical artefacts measurements and impedance measurements could not be performed due to the inability to connect the neuro zti evo implant, serial number (b)(6) to the sound processor.

Brand Name
NEURO ZTI COCHLEAR IMPLANT
Common Device Name
NEURO ZTI EVO
Manufacturer (Section D)
OTICON MEDICAL - NEURELEC
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR  06220
Manufacturer Contact
adrian ternisien
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR   06220
MDR Report Key15474642
Report Number3016743107-2022-00013
Device Sequence Number2918992
Product Code MCM
UDI-Device Identifier03663227801859
UDI-Public(01)03663227801859(11)201123(17)231123
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P200021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/23/2023
Device Model NumberNEURO ZTI EVO
Device Catalogue NumberM80185
Device Lot Number20-05205
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown